# SDR AALA2018080739032

- Difficulty date: August 2, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 52,540 hours, 30,633 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: ABS162928A0
- Condition: Faulted
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 PUMP, CENTER TANK FAULTED AND CLEARED TWO TIMES.  MAINTENANCE REPLACED 69QA CENTER TANK PUMP IAW ESPM 20-46-50 AND ACCOMPLISHED TSM 28-21-00, SATISFACTORY FUNCTIONAL TEST.
